# SDR HALA2023011900010

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 11,777 hours, 2,621 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Out Of Limits
- Location: Fire Loop B
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS-ENG B FIRE LOOP ON ECAM. CHECKED RESISTANCE BETWEEN PINS J-K AT FDU 2 LOOP B. FOUND RESISTANCE FLUCTUATING FRANTICALLY OUT OF LIMITS WHILE TAPPING HARNESS 4166KS. REMOVED & REPLACED HARNESS 4166KS PER AMM 26-12-62. RESISTANCE STAYED SOLID AT 1.5K OHMS. ECAM MSG CLEARED OK FOR SERVICE.
